Complete Subsets of C(X, Y) with Respect to Hausdorff Distance
Mathematica balkanica, Tome 2 (1988) no. 1, p. 78
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_1_a8,
author = {G. Beer},
title = {Complete {Subsets} of {C(X,} {Y)} with {Respect} to {Hausdorff} {Distance}},
journal = {Mathematica balkanica},
pages = {78},
year = {1988},
volume = {2},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a8/}
}
G. Beer. Complete Subsets of C(X, Y) with Respect to Hausdorff Distance. Mathematica balkanica, Tome 2 (1988) no. 1, p. 78. http://geodesic.mathdoc.fr/item/MABA_1988_2_1_a8/